MathSciNet Relay Station
MathSciNet bibliographic data
MR2429037 53C40 (53C50)
Chen, Bang-Yen Minimal flat Lorentzian surfaces in Lorentzian complex space forms. Publ. Math. Debrecen 73 (2008), no. 1-2, 233–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement